# SDR CALA2021120602266

- Difficulty date: December 6, 2021
- Submitted: December 6, 2021
- Operation: Air carrier
- Aircraft: N19130
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 28970
- Aircraft time: 88,860 hours, 19,602 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Doubler
- Part number: NA
- Condition: Bent
- Location: Aft Lwr Cargo Do
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

B757-06-3-0355 . AFT LOWER CARGO DOOR FW LOWER OUTER SKIN IS BENT IN TWO AREAS. MARKED. REPLACED DOUBLER ON ALC DOOR FWD LWR CORNER IAW UNITED EC/RA #: 5230-02175 INSTALLED IAW B757 SRM 51-40-02 PARAGRAPH 4 AND 7 ADD EMP:V929490
